# SDR SWAA2022012407280

- Difficulty date: April 27, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER IS BROKEN OFF. / REPAIRED DAMAGE AT FWD O/B CORNER OF FLOOR PANEL 221GF IAW SRM 53-00-50-2R-6 AND SRM 53-00-50-2R-0. 969U. 05/02/17.
